MAUDE Adverse Event Report: DENTSPLY LLC SCHICK33 S1 STARTER KIT/3.0 INTERFACE 6'; UNIT, X-RAY, INTRAORAL

DENTSPLY LLC SCHICK33 S1 STARTER KIT/3.0 INTERFACE 6'; UNIT, X-RAY, INTRAORAL
Catalog Number 100008636
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.Usb 3 firmware v1.4 contains an issue in the portion of code used to optimize sensor performance.If the optimization occurs during an exposure or sensor readout, there is a chance that the resulting image will be corrupted.Image data following the point of corruption will consist of data that was previously held in the memory of the usb device.As a result, the presented image may contain a portion of data from a previous exposure.In general, this would be obvious to the user since the presented image would either contain obvious artifacts or different anatomy than expected.Field service evaluation- solution description (b)(6) 2026, 09:41:06 , (b)(6).It was determined that the schick 33 sensor will need to get replaced.Part # 100008651.Customer note (b)(6) 2026, 15:26:07, (b)(6).Did the reported issue require multiple images / multiple exposures to be taken on a patient: yes were there any injuries or mis diagnosis if multiple images/exposures were needed: no ds ticket # or troubleshooting: issue reported: sensor not working.Did the reported issue require multiple images / multiple exposures to be taken on a patient (yes/no - do not put na): y were there any injuries or misdiagnosis if multiple images/exposures were needed: no equipment type and model: 33 sz 1 serial number: (b)(6).Confirm sensor cable color: gray.Acquisition software & version: es 23.Issue in one or all rooms: all other sensors work with working remotes in room(s) with issue: y pc name: schick driver version (programs and features): ae remote fw/fpga version: 1514 sensor fw version: if remote issue: 2.0 or 3.0: tried different usb cable/usb port/bypassed usb hubs/extenders: 3.0 remote: tried on a 3.0 and 2.0 usb port/cable clip connected: if sensor issue, replaced elastomer: y if sensor issue, tried different sensor cable: after replaced cable the sensor worked, so replacing bad cable.If no response to radiation, confirmed xray head functional: additional troubleshooting steps/notes: additional notes: n/a.
 
Event or Problem Description
While the customer was using a part of an intraoral sensor system, schick33 s1 starter kit/3.0 interface 6', they allege experiencing connectivity issues when an x-ray image was taken or an additional image was required.No injury was reported from the alleged event.

Brand Name
SCHICK33 S1 STARTER KIT/3.0 INTERFACE 6'
Common Device Name
UNIT, X-RAY, INTRAORAL
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24430893
Report Number2424472-2026-00576
Device Sequence Number10393001
Product Code EAP
UDI-Device IdentifierD764100008636
UDI-PublicD764100008636
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number100008636
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/11/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown